Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on Whitney's proof of de Rham's theorem

Author: Józef Dodziuk
Journal: Proc. Amer. Math. Soc. 54 (1976), 360-362
MathSciNet review: 0397762
Full-text PDF

Abstract | References | Additional Information

Abstract: The PL differential forms are used to prove that the mapping induced on cohomology by pull-back of differential forms corresponds under the de Rham isomorphism to the pull-back of cohomology classes.

References [Enhancements On Off] (What's this?)

  • [G] Werner Greub, Stephen Halperin, and Ray Vanstone, Connections, curvature, and cohomology, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. Volume III: Cohomology of principal bundles and homogeneous spaces; Pure and Applied Mathematics, Vol. 47-III. MR 0400275
  • [S] D. Sullivan, Differential forms and the topology of manifolds, Proc. Tokyo Conf. on Manifolds, 1973.
  • [W] Hassler Whitney, Geometric integration theory, Princeton University Press, Princeton, N. J., 1957. MR 0087148

Additional Information

Keywords: Differential forms, de Rham isomorphism
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society